# SDR 3GMA2014052801

- Difficulty date: May 16, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N482LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9118
- Aircraft time: 3,727 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 11731822
- Part serial: 7472
- Condition: Unstaked
- Location: Tail Rotor Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON A PREFLIGHT INSPECTION, FOUND BEARING OF TAIL ROTOR PITCH LINK UNSTAKED & LOOSE IN PITCH LINK.
